RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 503–506 (Mi dan35288)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Mappings of families of sets

A. D. Aleksandrov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (683 kB)

Bibliographic databases:
UDC: 513.82
Received: 23.12.1969

Citation: A. D. Aleksandrov, “Mappings of families of sets”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 503–506

Citation in format AMSBIB
\Bibitem{Ale70}
\by A.~D.~Aleksandrov
\paper Mappings of families of sets
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 503--506
\mathnet{http://mi.mathnet.ru/dan35288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0259728}
\zmath{https://zbmath.org/?q=an:0213.49001}


Linking options:
  • http://mi.mathnet.ru/eng/dan35288
  • http://mi.mathnet.ru/eng/dan/v191/i3/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Guts, “Axiomatic relativity theory”, Russian Math. Surveys, 37:2 (1982), 41–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:63
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020